Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 10 found articles
 
 
  Subadjoint Equations of Index-1 Linear Singular Difference Equations
 
 
Title: Subadjoint Equations of Index-1 Linear Singular Difference Equations
Author: Loi, Le Cong
Appeared in: Vietnam journal of mathematics
Paging: Volume 41 (2013) nr. 1 pages 81-96
Year: 2013
Contents:
Publisher: Springer Singapore, Singapore
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands